My brother has been compounding my hormones since 2000. I just saw a doctor who ordered blood tests to check my hormone levels, primarily because my hair won't stop falling out. The doctor's office faxed the results to my brother and she had prescribed testosterone cream on the labia. I didn't like that answer and now the doctor is in Australia until mid January. The way my brother explained it is that the testosterone will increase the libido, it will build up muscle tissue and do several other positive things. It is not dangerous to apply to the labia. I am going to call the office and ask that another physician explain the results to me. Compounding HRT is the way to go. The pharmacist can closely duplicate the hormones naturally produced in your body when menopause causes them to produce less.
ALABAMA - ALASKA - ARIZONA - ARKANSAS - CALIFORNIA - COLORADO - CONNECTICUT - DELAWARE - FLORIDA - GEORGIA - HAWAII - IDAHO - ILLINOIS - INDIANA - IOWA - KANSAS - KENTUCKY - LOUISIANA - MAINE - MARYLAND - MASSACHUSETTS - MICHIGAN - MINNESOTA - MISSISSIPPI - MONTANA - NEBRASKA - NEW HAMPSHIRE - NEW YORK - NEW JERSEY - NEW MEXICO - NEVADA - NORTH CAROLINA - NORTH DAKOTA - OHIO - OKLAHOMA - OREGON - PENNSYLVANIA - RHODE ISLAND - SOUTH CAROLINA - SOUTH DAKOTA - TENNESSEE - TEXAS - UTAH - VERMONT - VIRGINIA - WASHINGTON - WASHINGTON DC - WEST VIRGINIA - WISCONSIN - WYOMING
My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.